# SDR CALA2016052795416

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 99,668 hours, 11,076 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, DOOR 1L SLIDE LIGHT INOPERATIVE.  REPLACED SLIDE LIGHT ASSEMBLY AT DOOR 1L.  OPERATIONS CHECKED OK.
